Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 45, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 24, 2015, 7:13 PM EDT for Seminole County, Volusia County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2015, 7:13 PM EDT (23:13 UTC)
- Expired
- Jun 24, 2015, 7:52 PM EDT
- In force
- 39 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 111 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 11.2 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 241 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
330
WUUS52 KMLB 242313
SVRMLB
FLC117-127-250015-
/O.NEW.KMLB.SV.W.0045.150624T2313Z-150625T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
713 PM EDT WED JUN 24 2015
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL VOLUSIA COUNTY IN EAST CENTRAL FLORIDA...
NORTHWESTERN SEMINOLE COUNTY IN EAST CENTRAL FLORIDA...
* UNTIL 815 PM EDT
* AT 713 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR SANFORD...AND MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
DELTONA...SANFORD...OVIEDO...WINTER SPRINGS AND DELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE...OR
YOUR LOCAL AUTHORITY WHO WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE OFFICE IN MELBOURNE.
&&
LAT...LON 2895 8109 2868 8122 2878 8141 2884 8141
2887 8137 2889 8137 2889 8136 2892 8136
2892 8135 2895 8135 2896 8137 2897 8137
2898 8135 2901 8139 2904 8139
TIME...MOT...LOC 2313Z 204DEG 30KT 2883 8129
$$
WIMMER2 follow-up statements
463
WWUS52 KMLB 242335
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
735 PM EDT WED JUN 24 2015
FLC117-127-250015-
/O.CON.KMLB.SV.W.0045.000000T0000Z-150625T0015Z/
VOLUSIA FL-SEMINOLE FL-
735 PM EDT WED JUN 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTH CENTRAL VOLUSIA AND NORTHWESTERN SEMINOLE COUNTIES...
AT 732 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER LAKE HELEN...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
DELTONA...SANFORD...OVIEDO...WINTER SPRINGS AND DELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF A FUNNEL OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL RELAY YOUR
REPORT. THIS ACT MAY SAVE THE LIVES OF OTHERS IN THE PATH OF
DANGEROUS WEATHER.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A SMALL INTERIOR ROOM. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MELBOURNE.
&&
LAT...LON 2895 8109 2868 8122 2878 8141 2884 8141
2887 8137 2889 8137 2889 8136 2892 8136
2892 8135 2895 8135 2896 8137 2897 8137
2898 8135 2901 8139 2904 8139
TIME...MOT...LOC 2332Z 204DEG 30KT 2898 8121
$$
WIMMER533
WWUS52 KMLB 242352
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
752 PM EDT WED JUN 24 2015
FLC117-127-242359-
/O.CAN.KMLB.SV.W.0045.000000T0000Z-150625T0015Z/
VOLUSIA FL-SEMINOLE FL-
752 PM EDT WED JUN 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL VOLUSIA AND
NORTHWESTERN SEMINOLE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED. HOWEVER GUSTY WINDS AND LIGHTNING STRIKES ARE STILL
POSSIBLE WITH THIS THUNDERSTORM AS IT TRACKS TOWARD DAYTONA AND
ORMOND BEACHES.
LAT...LON 2895 8109 2868 8122 2878 8141 2884 8141
2887 8137 2889 8137 2889 8136 2892 8136
2892 8135 2895 8135 2896 8137 2897 8137
2898 8135 2901 8139 2904 8139
TIME...MOT...LOC 2346Z 204DEG 30KT 2911 8114
$$
WIMMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 4:04 PM EDT, 3 hours 9 minutes earlier.
Area forecast discussion, Jun 24, 4:04 PM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 404 PM EDT WED JUN 24 2015 .DISCUSSION... TONIGHT...SFC RIDGE AXIS REMAINS STRETCHED E-W ACROSS THE CENTRAL PNSLA THIS AFTERNOON PROMOTING A PREVAILING FLOW SE-S SOUTH OF THE AXIS AND S-SW NORTH OF THE AXIS. FLOW RELATIVELY WEAK SO LATE AFTERNOON AND EVENING CONVECTION WILL TEND TO COLLECT INLAND SOUTH OF ORLANDO AND COCOA...AND OVER THE INTERIOR BACK TOWARD THE COAST NORTH OF THERE ALONG AND NORTH OF I-4. MOVEMENT WILL BE SLOW DUE TO A RELAXED STEERING FLOW RELYING LARGELY ON PROPAGATION AND THE THERMAL CIRCULATION DRIVING THE SEA/LAKE BREEZES. A MARGINAL RISK OF STRONG/SEVERE STORMS REMAINS NORTH OF A TAMPA TO CAPE CANAVERAL LINE. STORMS WILL LINGER MOST IN THE ALREADY IDENTIFIED AREAS AND GRADUALLY DIMINISH WITH THE SETTING SUN. THE TREASURE COAST WILL BE LARGELY SPARED OF EVENING ACTIVITY BUT WITH A CHANCE OF A FEW COASTAL SHOWERS AFTER MIDNIGHT. .THU-FRI...SFC RIDGE AXIS WILL RECEIVE SOME INITIAL SOUTWARD BUMPING BY LOW-LEVEL TROUGHINESS TO ITS NORTH TO BEGIN AN ADJUSTMENT TO THE LOCAL FLOW PATTERN. THIS WILL BE FURTHER SUPPORTED BY A MODEST BREAK DOWN IN UPPER RIDGING. AMPLE PWATS WILL MAINTAIN ENHANCED POPS FOR MOST LOCATIONS EXCEPT FOR TREASURE COAST. MAV POP GUIDANCE SHOWS SIGNIFICANT GRADIENT NORTH (MORE WET) TO SOUTH (LESS WET) FOR THIS PERIOD. A DAMPENED VERSION OF THIS SENTIMENT IS REFLECTED IN THE FORECAST PACKAGE. HIGHS IN THE LOW 90S AND LOWS IN THE 70S. .SAT-TUE...SFC RIDGE WILL BE FULLY SHUNTED SOUTHWARD AS A FRONTAL TROUGH MOVES INTO DIXIE. CENTRAL FL WILL BECOME AWASH IN SW FLOW AND FOCUS CONVECTION TOWARD THE EASTERN HALF OF THE PNSLA FOR THE WEEKEND. TEMPS LIKELY TO BE A DEGREE OR TWO WARMER...ESP CLOSER TO THE COAST...DUE TO THE OFFSHORE WINDS. BY EARLY NEXT WEEK THE FRONTAL TROUGH SAGS BUT WEAKENS AND MID-LEVEL TROUGHING IS REPLACED WITH INCREASING HEIGHTS OVER THE STATE. THIS SHOULD DIAL BACK THE CONVECTIVE CLUSTERING AND ALLOW THE LOCAL BREEZES TO ACQUIRE A LITTLE BETTER INLAND PENETRATION. HIGHS IN THE LOW-MID 90S AND LOWS IN THE 70S. && .AVIATION...GENERAL TEMPO 2420/2424 3SM TSRA BKN020CB FOR SITES KMCO/KISM NORTHWARD BECOMING VFR BUT WITH CEILINGS AOB BKN100-120. && .MARINE... THU-SUN...(FROM PREVIOUS) THE ATLC RIDGE AXIS WILL BEGIN TO SHIFT SOUTH AND BE LOCATED ACROSS SOUTH FL BY THIS WEEKEND RESULTING IN INCREASED W/SW FLOW AROUND 15 KNOTS. THERE WILL BE AN INCREASED CHANCE FOR OFFSHORE MOVING STORMS...ESP CAPE NORTHWARD THROUGH THE PERIOD. SEAS BUILDING TO 3-5FT WELL OFFSHORE SAT-SUN REMAINING 2-3 FT NEARSHORE. && .PRELIMINARY POINT TEMPS/POPS... DAB 75 90 75 90 / 40 50 40 40 MCO 74 93 74 93 / 40 50 30 50 MLB 74 91 75 91 / 30 30 20 50 VRB 74 91 74 92 / 20 20 20 40 LEE 77 92 77 92 / 30 50 30 50 SFB 76 92 76 92 / 40 50 30 50 ORL 76 92 76 93 / 40 50 30 50 FPR 73 92 72 92 / 20 20 20 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && IMPACT WX/AVIATION...TS FORECAST GRIDS.......DS
Hazardous weather outlook, Jun 24, 11:00 AM EDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 1100 AM EDT WED JUN 24 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-242330- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 1100 AM EDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... DEEP ATMOSPHERIC MOISTURE...DAYTIME HEATING...AND AN UNSTABLE AIRMASS WILL ALLOW SCATTERED SHOWERS AND ISOLATED LIGHTNING STORMS TO DEVELOP ACROSS EAST CENTRAL FLORIDA BY EARLY AFTERNOON...ESPECIALLY ALONG THE EAST COAST SEA BREEZE BOUNDARY. AS THE SEA BREEZE MOVES INLAND BY MID AFTERNOON...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE INTERIOR. SOME OF THESE STORM ARE EXPECTED TO BE STRONG WITH THE POTENTIAL TO GENERATE WINDS GUSTS BETWEEN 50 TO 55 MPH AND FREQUENT LIGHTNING. STORMS WILL HAVE A SLOW NORTHEAST DRIFT WITH SOME OTHERS SHOWING SLOW BUT ERRATIC MOVEMENT. LOCALIZED HEAVY RAINFALL IS EXPECTED WITH SOME STORMS. ISOLATED STORMS WILL LIKELY LINGER INTO THE LATE EVENING ACROSS THE INTERIOR PORTIONS OF EAST CENTRAL FLORIDA. .MARINE THUNDERSTORM GUST IMPACT... ISOLATED LIGHTNING STORMS WILL DEVELOP JUST INLAND FROM THE INTRACOASTAL WATERWAY THROUGH THE EARLY AFTERNOON HOURS BEFORE SHIFTING FURTHER INLAND AND INCREASING IN COVERAGE DURING THE AFTERNOON. STORMS WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS OVER 40 MPH. BOATERS ON THE LARGER INLAND LAKES SHOULD KEEP AN EYE TO THE SKY IN THE LATE AFTERNOON...ESPECIALLY AS SOME STORMS WILL DEVELOP DIRECTLY OVERHEAD. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED AFTERNOON STORMS WILL CONTINUE INTO EARLY NEXT WEEK. WESTERLY WINDS IN THE MID LEVELS WILL BRING HIGHER STORM CHANCES BACK TOWARD THE EAST COAST OVER THE UPCOMING WEEKEND WITH THE POTENTIAL FOR THUNDERSTORMS MOVING OFFSHORE THROUGH LATE AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. BRAGAW/SEDLOCK
In the hours before
Special weather statement, Jun 24, 4:54 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 454 PM EDT WED JUN 24 2015 FLZ047-242130- SOUTHERN BREVARD COUNTY FL- 454 PM EDT WED JUN 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BREVARD COUNTY UNTIL 530 PM EDT... AT 452 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS IN THE LONE CABBAGE FISH CAMP AREA...MOVING SOUTH AT 10 MPH. SMALL HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL BREVARD COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS. HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS... ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. GET OFF INLAND LAKES AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 2814 8075 2814 8086 2834 8086 2834 8084 TIME...MOT...LOC 2052Z 345DEG 8KT 2833 8089 WIMMER
Special weather statement, Jun 24, 5:31 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
531 PM EDT WED JUN 24 2015
FLZ045-053-144-242215-
OSCEOLA FL-SOUTHERN LAKE COUNTY FL-ORANGE FL-
531 PM EDT WED JUN 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAKE...SOUTHWESTERN
ORANGE AND NORTHWESTERN OSCEOLA COUNTIES UNTIL 615 PM EDT...
AT 527 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS IN
THE FOUR CORNERS AREA ...MOVING NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...KISSIMMEE...OCOEE...WINTER GARDEN AND WINDERMERE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2855 8167 2850 8139 2822 8138 2822 8153
2826 8156 2826 8166 2835 8166 2835 8179
2836 8179 2836 8186 2835 8186 2835 8188
TIME...MOT...LOC 2127Z 229DEG 27KT 2836 8157
WIMMERSpecial weather statement, Jun 24, 6:14 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
614 PM EDT WED JUN 24 2015
FLZ041-044-141-242315-
NORTHERN LAKE COUNTY FL-INLAND VOLUSIA COUNTY FL-
COASTAL VOLUSIA COUNTY FL-
614 PM EDT WED JUN 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR VOLUSIA COUNTY UNTIL 715 PM
EDT...
AT 610 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF THUNDERSTORMS
THAT STRETCHED FROM NEAR PIERSON TO DELTONA...MOVING NORTHEAST AT
15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH SOME OF THESE
STORMS ESPECIALLY AS THEY NEAR THE COAST.
LOCATIONS IMPACTED INCLUDE...
DELTONA...DAYTONA BEACH...PORT ORANGE...ORMOND BEACH AND DELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS AND
KEEP AN EYE TO THE WEST FOR APPROACHING STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
IF ON OR NEAR THE HALIFAX RIVER GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 2911 8095 2922 8101 2938 8109 2932 8107
2912 8098 2910 8095 2909 8095 2901 8091
2887 8136 2933 8165 2936 8155 2936 8144
2926 8142 2926 8116 2927 8115 2941 8115
2942 8110
TIME...MOT...LOC 2210Z 229DEG 27KT 2931 8139
WIMMERSpecial weather statement, Jun 24, 6:36 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
636 PM EDT WED JUN 24 2015
FLZ041-044>046-053-141-242330-
NORTHERN LAKE COUNTY FL-OSCEOLA FL-ORANGE FL-
INLAND VOLUSIA COUNTY FL-COASTAL VOLUSIA COUNTY FL-SEMINOLE FL-
636 PM EDT WED JUN 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR ORANGE...SOUTH CENTRAL VOLUSIA...
NORTH CENTRAL OSCEOLA AND SEMINOLE COUNTIES UNTIL 730 PM EDT...
AT 628 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS IN
THE METRO ORLANDO AREA AND AZALEA PARK...MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH SOME OF THESE
STORMS.THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...DELTONA...KISSIMMEE...SANFORD AND APOPKA EAST TO OVIEDO
AND LAKE HARNEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
MORE BOUNDARY COLLISIONS THAT WILL MOST LIKELY PRODUCE MORE
STORMS WILL OCCUR FROM AROUND KISSIMMEE TO SOUTH OF WEST LAKE TOHO.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2882 8155 2897 8106 2880 8096 2861 8097
2860 8095 2855 8093 2853 8094 2853 8092
2845 8089 2811 8132
TIME...MOT...LOC 2228Z 229DEG 27KT 2855 8133
WIMMERLocal storm report, Jun 24, 6:50 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
650 PM EDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM TSTM WND GST ORLANDO EXECUTIVE AIRPO 28.55N 81.34W
06/24/2015 M46.00 MPH ORANGE FL ASOS
ORLANDO EXECUTIVE AIRPORT RECORDED A GUST TO 46 MPH/40
KNOTS OUT OF THE SOUTHWEST.
&&
ALMThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:15 PM EDT | Areal Flood Advisory | MLB | Osceola | 90 min |
| Jun 24, 4:54 PM EDT | Special Weather Statement | MLB | Brevard | 36 min |
| Jun 24, 5:31 PM EDT | Special Weather Statement | MLB | Orange | 44 min |
| Jun 24, 6:14 PM EDT | Special Weather Statement | MLB | Volusia | 61 min |
| Jun 24, 6:36 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 54 min |
| Jun 24, 7:40 PM EDT | Special Weather Statement | MLB | Volusia | 50 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.